`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 33,Number 2,     February 2013

1

Pinching conditions, linearization and regularity of Axiom A flows    Pages : 391 - 412

Luchezar Stoyanov

 Abstract       References       Full Text      Related Articles

2

Brownian-time Brownian motion SIEs on $\mathbb{R}_{+}$ × $\mathbb{R}^d$: Ultra regular direct and lattice-limits solutions and fourth order SPDEs links    Pages : 413 - 463

Hassan Allouba

 Abstract       References       Full Text      Related Articles

3

Zeta functions and topological entropy of periodic nonautonomous dynamical systems    Pages : 465 - 482

João Ferreira Alves and Michal Málek

 Abstract       References       Full Text      Related Articles

4

Inertial manifolds for a class of non-autonomous semilinear parabolic equations with finite delay    Pages : 483 - 503

Cung The Anh,  Le Van Hieu and Nguyen Thieu Huy

 Abstract       References       Full Text      Related Articles

5

Expansive flows of surfaces    Pages : 505 - 525

Alfonso Artigue

 Abstract       References       Full Text      Related Articles

6

Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices    Pages : 527 - 553

Michael Baake,  Natascha Neumärker and John A. G. Roberts

 Abstract       References       Full Text            Related Articles

7

On the elliptic equation Δu+K up = 0 in $\mathbb{R}$n    Pages : 555 - 577

Soohyun Bae

 Abstract       References       Full Text      Related Articles

8

Pure discrete spectrum in substitution tiling spaces    Pages : 579 - 597

Marcy Barge,  Sonja Štimac and R. F. Williams

 Abstract       References       Full Text      Related Articles

9

Propagation of long-crested water waves    Pages : 599 - 628

Jerry L. Bona,  Thierry Colin and Colette Guillopé

 Abstract       References       Full Text      Related Articles

10

Non-autonomous Julia sets with measurable invariant sequences of line fields    Pages : 629 - 642

Mark Comerford

 Abstract       References       Full Text      Related Articles

11

The Cauchy problem for a nonhomogeneous heat equation with reaction    Pages : 643 - 662

Arturo de Pablo,  Guillermo Reyes and Ariel Sánchez

 Abstract       References       Full Text      Related Articles

12

Solitary waves of the rotation-generalized Benjamin-Ono equation    Pages : 663 - 700

Amin Esfahani and Steve Levandosky

 Abstract       References       Full Text      Related Articles

13

On transverse stability of random dynamical system    Pages : 701 - 721

Xiangnan He,  Wenlian Lu and Tianping Chen

 Abstract       References       Full Text      Related Articles

14

On global existence of classical solutions for the Vlasov-Poisson system in convex bounded domains    Pages : 723 - 737

Hyung Ju Hwang,  Jaewoo Jung and Juan J. L. Velázquez

 Abstract       References       Full Text      Related Articles

15

Uniqueness of harmonic map heat flows and liquid crystal flows    Pages : 739 - 755

Junyu Lin

 Abstract       References       Full Text      Related Articles

16

Globally weak solutions to the flow of compressible liquid crystals system    Pages : 757 - 788

Xian-Gao Liu and Jie Qing

 Abstract       References       Full Text      Related Articles

17

Finite charge solutions to cubic Schrödinger equations with a nonlocal nonlinearity in one space dimension    Pages : 789 - 801

Kei Nakamura and Tohru Ozawa

 Abstract       References       Full Text      Related Articles

18

Error estimates for a Neumann problem in highly oscillating thin domains    Pages : 803 - 817

Marcone C. Pereira and Ricardo P. Silva

 Abstract       References       Full Text      Related Articles

19

Non-local PDEs with discrete state-dependent delays: Well-posedness in a metric space    Pages : 819 - 835

Alexander V. Rezounenko and Petr Zagalak

 Abstract       References       Full Text      Related Articles

20

Positive solutions for non local elliptic problems    Pages : 837 - 859

Jinggang Tan

 Abstract       References       Full Text      Related Articles

21

Energy identity for a class of approximate biharmonic maps into sphere in dimension four    Pages : 861 - 878

Changyou Wang and Shenzhou Zheng

 Abstract       References       Full Text      Related Articles

22

A note on a sifting-type lemma    Pages : 879 - 884

Xiao Wen and Xiongping Dai

 Abstract       References       Full Text      Related Articles

23

Discrete Razumikhin-type technique and stability of the Euler--Maruyama method to stochastic functional differential equations    Pages : 885 - 903

Fuke Wu,  Xuerong Mao and Peter E. Kloeden

 Abstract       References       Full Text      Related Articles

24

Divergence points in systems satisfying the specification property    Pages : 905 - 920

Jinjun Li and Min Wu

 Abstract       References       Full Text      Related Articles

25

Traveling fronts and entire solutions in partially degenerate reaction-diffusion systems with monostable nonlinearity    Pages : 921 - 946

Shi-Liang Wu,  Yu-Juan Sun and San-Yang Liu

 Abstract       References       Full Text      Related Articles

26

$P$-cyclic symmetric closed characteristics on compact convex $P$-cyclic symmetric hypersurface in R2n    Pages : 947 - 964

Duanzhi Zhang

 Abstract       References       Full Text      Related Articles